7 doctors weighed in:
My doctor just put me on diclofenac for my hip. I'm starting to get dizzy spells at times. What can I do to help get over the dizzy spells?
7 doctors weighed in

Dr. Raphael Peralta
Family Medicine
5 doctors agree
In brief: Stop med
Try stoping the diclofenac.

In brief: Stop med
Try stoping the diclofenac.
Dr. Raphael Peralta
Dr. Raphael Peralta
Thank
Dr. Ralph Morgan Lewis
Family Medicine
4 doctors agree
In brief: Diclofenac
Are you diabetic? Do you take any other medications? The diclofenac can cause dizziness by itself or because of an interaction with another medicine.
Discuss this side effect with your doc; he may change to a gel form that you apply to the skin around your hip, or he may choose a different NSAID altogether.

In brief: Diclofenac
Are you diabetic? Do you take any other medications? The diclofenac can cause dizziness by itself or because of an interaction with another medicine.
Discuss this side effect with your doc; he may change to a gel form that you apply to the skin around your hip, or he may choose a different NSAID altogether.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors